MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-70NI
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connecting pipe cracked and leaked.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Received (b)(4) unit, in used condition.Upon inspection, a crack was observed on the female luer.No other anomalies or damage were noted.Two photos provided by the customer confirm the reported cracking issue.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24401468
Report Number3012307300-2026-01536
Device Sequence Number8299689
Product Code LGZ
UDI-Device Identifier30695085407502
UDI-Public(01)30695085407502(17)290513(10)6105093
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-70NI
Device Lot Number6105093
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown